# SDR AALA20110510MIA01

- Difficulty date: May 10, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N640A
- Make and model: Boeing 757223
- Aircraft serial: 24598
- Aircraft time: 63,612 hours, 22,487 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Module
- Condition: Faulty
- Location: Stabilizer Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED STAB TRIM EICAS DURING CLIMBOUT.  FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT STABILIZER TRIM CONTROL MODULE THAT WAS FAULTY.  SYSTEM GROUND CHECK NORMAL OPERATION.
